# SDR ASAA2022070438922

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 52,934 hours, 15,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AFT GALLEY EXIT SALIDA SIGN FELL OFF. GROUNDED - YES. RE-INSTALLED EXIT/SALIDA SIGN AS REQUIRED SEAMC MARKUS NOTIFIED.
